Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 4, 2013, 7:08 PM MST for 4 counties in Wyoming. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 4, 2013, 7:08 PM MST (02:08 UTC)
- Expired
- Feb 5, 2013, 1:43 AM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 4, 7:10 PM MST | NON-TSTM WND GST 58 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 49 MPH. |
| Feb 4, 9:15 PM MST | NON-TSTM WND GST 58 | 9 S Wheatland, WY | BORDEAUX WYDOT SITE. SUSTAINED AT 42 MPH. |
| Feb 4, 9:36 PM MST | NON-TSTM WND GST 60 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 46 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110 WWUS75 KCYS 050208 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 708 PM MST MON FEB 4 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING IN THE ARLINGTON AREA... .A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE REGION WILL CONTINUE TO PRODUCE THE STRONG WINDS IN THE ARLINGTON AREA THROUGH THE LATE EVENING. THE WINDS WILL SLOWLY DIMINISH AFTER THAT TIME. WYZ110-050600- /O.EXP.KCYS.HW.W.0009.000000T0000Z-130205T0200Z/ /O.NEW.KCYS.HW.W.0010.130205T0208Z-130205T0600Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 708 PM MST MON FEB 4 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. * TIMING...THROUGH 11 PM THIS EVENING. * WINDS...WESTERLY SUSTAINED 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATE 80 IN THE WARNED AREA. THIS INCLUDES AROUND ARLINGTON AND ELK MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WEILAND
2 follow-up statements
245 WWUS75 KCYS 050512 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1012 PM MST MON FEB 4 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM MST THIS EVENING IN THE ARLINGTON AREA AND SOUTHWEST PLATTE COUNTY... .A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE REGION WILL CONTINUE TO PRODUCE THE STRONG WINDS IN THE ARLINGTON AREA AS WELL AS SOUTHWEST PLATTE COUNTY...INCLUDING BORDEAUX THROUGH EARLY TUESDAY MORNING. THE WINDS WILL SLOWLY DIMINISH AFTER THAT TIME. WYZ106-050900- /O.EXB.KCYS.HW.W.0010.000000T0000Z-130205T0900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 1012 PM MST MON FEB 4 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 AM MST TUESDAY. * TIMING...THROUGH 2 AM TUESDAY MORNING. * WINDS...WESTERLY SUSTAINED 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATE 25 IN THE WARNED AREA. THIS INCLUDES THE AREA BETWEEN CHUGWATER AND WHEATLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ110-050900- /O.EXT.KCYS.HW.W.0010.000000T0000Z-130205T0900Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1012 PM MST MON FEB 4 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM MST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 AM MST TUESDAY. * TIMING...THROUGH 2 AM TUESDAY MORNING. * WINDS...WESTERLY SUSTAINED 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATE 80 IN THE WARNED AREA. THIS INCLUDES AROUND ARLINGTON AND ELK MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WEILAND
912 WWUS75 KCYS 050843 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 143 AM MST TUE FEB 5 2013 ...WINDS HAVE DECREASED IN THE ARLINGTON AND BORDEAUX AREAS... .WITH THE SURFACE PRESSURE GRADIENT WEAKENING ACROSS SOUTHEAST WYOMING...WEST WINDS HAVE DIMINISHED OVER THE PAST FEW HOURS. WIND GUSTS IN THE ARLINGTON AND BORDEAUX AREAS SHOULD GENERALLY REMAIN BELOW 45 MPH FOR THE REMAINDER OF THE MORNING. WYZ106-110-050945- /O.CAN.KCYS.HW.W.0010.000000T0000Z-130205T0900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 143 AM MST TUE FEB 5 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED OVER THE PAST FEW HOURS IN THE ARLINGTON AND BORDEAUX AREAS. THE HIGH WIND WARNING IS CANCELLED. $$ FINCH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 4, 7:04 PM MST, 4 minutes earlier.
Area forecast discussion, Feb 4, 7:04 PM MST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 704 PM MST MON FEB 4 2013 .DISCUSSION... WINDS ARE SLOWLY DECREASING IN THE KARL AREA THIS EVENING. HOWEVER A FEW SITES STILL ARE HITTING CRITERIA. WILL EXTEND THE HIGH WIND WARNING AGAIN FOR THAT AREA...THIS TIME UNTIL 06Z. && .PREVIOUS DISCUSSION.../ISSUED AT 449 PM MST MON FEB 4 2013/... .DISCUSSION... WINDS REMAIN STRONG IN THE KARL AS 0F 2330Z...BUT SHOULD SLOWLY DIMINISH THIS EVENING. IN A RECENT UPDATE HAVE EXTENDED THE HIGH WIND WARNING FOR THAT AREA UNTIL 02Z. .AVIATION...00Z TAF ISSUANCE... VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH THURSDAY WITH PERIODS OF MID AND HIGH LEVEL CLOUDS. WESTERLY WINDS WILL GUST AS HIGH AS 45 KNOTS EARLY THIS EVENING IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE. WINDS WILL DECREASE SOME AFTER THAT TIME AND THEN INCREASE ONCE AGAIN ON TUESDAY WITH GUSTS AS HIGH AS 35 KNOTS OVER THAT SAME AREA. && .PREVIOUS DISCUSSION.../ISSUED AT 247 PM MST MON FEB 4 2013/... SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT...WATER VAPOR/SREF 500MB COMPOSITE LOOP REVEALED A HIGH AMPLITUDE RIDGE AXIS ALONG THE PACIFIC COAST...WITH DOWNSTREAM NORTHWEST FLOW ALOFT. THE REGIONAL SURFACE ANALYSIS PLACED A WARM FRONT FROM THE WESTERN DAKOTAS THROUGH WEST CENTRAL NEBRASKA AND KANSAS. A TROUGH EXTENDED FROM CENTRAL MONTANA INTO WESTERN WYOMING...WITH A RIDGE FROM SOUTH CENTRAL THROUGH EAST CENTRAL WYOMING. THE GRADIENT BETWEEN THESE FEATURES WAS TIGHT ENOUGH FOR STRONG AND GUSTY WEST WINDS THROUGH THE WIND PRONE SITES OF SOUTHEAST WYOMING. ARLINGTON AND ELK MOUNTAIN OBSERVED SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 63 MPH BETWEEN NOON AND 2 PM. A HIGH WIND WARNING IS IN EFFECT FOR THE NORTH SNOWY RANGE FOOTHILLS LATE AFTERNOON WHEN THE GRADIENT SHOULD BEGIN RELAXING AND WINDS SUBSIDE. OTHERWISE...SKIES WERE PARTLY CLOUDY WITH TEMPERATURES RANGING FROM THE 20S AND 30S WEST OF THE LARAMIE RANGE...AND 40S TO MIDDLE 50S TO THE EAST. THE 12Z NAM/SREF MODEL GUIDANCE IS IN GENERAL AGREEMENT MOVING THE WEST COAST RIDGE INLAND THROUGH THE GREAT BASIN TONIGHT AND ACROSS THE FRONT RANGE BY TUESDAY EVENING. THE 700/850MB GRADIENT AND WINDS SUPPORT GUSTY WEST TO SOUTHWEST WINDS TONIGHT AND TUESDAY MORNING... DECREASING TUESDAY AFTERNOON WITH THE APPROACH OF THE RIDGE. IT WILL BE A FEW DEGREES WARMER WITH 700MB TEMPERATURES AROUND -2C YIELDING HIGHS IN THE UPPER 40S AND 50S FOR THE PLAINS TUESDAY AFTERNOON. THE FLOW ALOFT BECOMES ZONAL TUESDAY NIGHT...FOLLOWED BY A WEAK SHORTWAVE TROUGH PASSAGE WEDNESDAY. A DRY PACIFIC COLD FRONT WILL MOVE THROUGH THE CWA WEDNESDAY AFTERNOON...BRINGING COOLER TEMPERATURES FROM WEST TO EAST. LONG TERM...THURSDAY THROUGH MONDAY... THURSDAY...RIDGE ALOFT AND LACK OF LOW AND MID LEVEL MOISTURE WILL PRODUCE A DRY AND SEASONABLY MILD DAY. MODELS SEEM TOO COOL WITH MAXIMA THOUGH PERHAPS THEIR MID AND HIGH CLOUD OPACITY...THICKNESS... WILL LIMIT HEATING. FRIDAY...MODELS ARE NOW CONVERGING ON A SOLUTION WITH THE NEXT UPPER TROUGH OVER SOUTHERN NEVADA AND SNOW QPF OVER IDAHO...UTAH AND WESTERN WYOMING SPILLING INTO OUR WESTERNMOST MOUNTAINS...THE SIERRA MADRES...BY LATE AFTERNOON. FRIDAY NIGHT/SATURDAY...INCREASING FORECAST CONFIDENCE AS THE 04/12Z ECMWF AND GFS RUNS MOVE THE CLOSED UPPER TROUGH OVER UTAH FRIDAY NIGHT AND SATURDAY. GFS LOOKS ERRONEOUS WITH ITS QPF FIELD OVER WESTERN COLORADO FRIDAY NIGHT BASED ON ITS UPPER TROUGH POSITIONING AND PREFER THE ECMWF SOLUTION...THUS HAVE SPREAD 100 PERCENT POPS OVER OUR NORTHERN LARAMIE...SIERRA MADRE AND SNOWY RANGES FRIDAY NIGHT WITH LESSER POPS WEST OF A LARAMIE TO DOUGLAS LINE. FOR SATURDAY...THE SLOW MOVING STACKED CLOSED LOW ALOFT MOVES TO WESTERN COLORADO WITH BOTH THE ECMWF AND GFS SHOWING WIDESPREAD QPF OVER OUR COUNTIES WITH NEARLY SATURATED AIRMASS LIFTED BY DYNAMICS... OROGRAPHICS AND DEEP UPSLOPE...THUS HAVE MODERATE TO HIGH POPS ACROSS OUR WESTERN COUNTIES WITH LOW TO MODERATE POPS EAST OF INTERSTATE 25 DUE TO DEEP MOIST UPSLOPE AND DYNAMICS. SUNDAY...STARK CONTRAST AS THE PREFERRED ECMWF SOLUTION OF THE PAST FEW DAYS TAKES THE MAIN ENERGY FROM THE TIGHTLY STACKED UPPER LOW FROM NORTHEAST COLORADO TO CENTRAL NEBRASKA WHILE THE GFS SPLITS THE UPPER TROUGH ENERGY AND THUS OUR COUNTIES ARE IN ONLY WEAK DYNAMICAL LIFT. PREFER THE ECMWF SOLUTION AS IT HAS TENDED TO DO BETTER THAN THE GFS WITH WINTER FORECASTING THE PAST FEW YEARS...THUS WILL LEAN TOWARDS ITS POPS AND SNOWFALL FIELD. MONDAY...DRYING OUT AS NORTH FLOW ALOFT ENSUES IN THE WAKE OF THE TROUGH ALOFT PASSAGE. && .AVIATION...18Z TAFS... VFR. STANDING LENTICULAR AND MOUNTAIN WAVE ACTIVITY ALONG WITH MODERATE TURBULENCE NEAR THE MOUNTAINS THROUGH 03Z...WITH LEE EDDY AND ROTOR EFFECTS. SCATTERED TO BROKEN CLOUDS AT OR ABOVE 10000 FEET AGL...EXCEPT FOR A PERIOD OF BROKEN CLOUDS NEAR 3500 FEET AGL AT THE RAWLINS AERODROME FROM 00Z TO 06Z. WIND GUSTS FROM 20 TO 31 KNOTS AT NEBRASKA SITES THROUGH 00Z...AND NEAR 40 KNOTS AT WYOMING AERODROMES THROUGH 00Z. AFTER 15Z TUESDAY... WINDS GUSTING 20 TO 30 KNOTS AT ALL TAF SITES. && .FIRE WEATHER... A DRY AND MILD WEATHER PATTERN WILL PREVAIL FOR THE DISTRICTS UNTIL THE WEEKEND WHEN THE NEXT LOW PRESSURE SYSTEM BRINGS COLDER TEMPERATURES AND CHANCES FOR SNOW. IT WILL BE WINDY THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST WYOMING WITH WEST WINDS GUSTING TO 55 MPH AT TIMES. TUESDAY WILL NOT BE AS WINDY WITH A WEAKENING PRESSURE GRADIENT. MINIMUM RELATIVE HUMIDITIES EACH DAY WILL RANGE FROM 20 TO 30 PERCENT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL 11 PM THIS EVENING FOR WYZ110. NE...NONE. && SHORT TERM/FIRE WEATHER...JAMSKI LONG TERM/AVIATION...RUBIN UPDATE...WEILAND
Hazardous weather outlook, Feb 4, 4:54 PM MST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 454 PM MST MON FEB 4 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118- 119-051300- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 454 PM MST MON FEB 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA THIS WEEKEND BRINGING COLDER TEMPERATURES AND SOME SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ106-110-116-117-051300- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 454 PM MST MON FEB 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THIS EVENING FOR THE WIND PRONE AREAS OF ARLINGTON...BORDEAUX AND VEDAUWOO. GUSTS TO AROUND 60 MPH ARE LIKELY FOR THE ARLINGTON AND ELK MOUNTAIN AREAS...AND A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA THIS WEEKEND BRINGING COLDER TEMPERATURES AND SOME SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Feb 4, 1:19 PM MST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
119 PM MST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
02/04/2013 M58 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 45 MPH.
&&
MJAMSKILocal storm report, Feb 4, 1:23 PM MST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
123 PM MST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2013 M59 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 42 MPH.
&&
MJAMSKILocal storm report, Feb 4, 1:28 PM MST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND GST ELK MOUNTAIN 41.69N 106.41W
02/04/2013 E61 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 44 MPH.
&&
MJAMSKILocal storm report, Feb 4, 1:49 PM MST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
149 PM MST MON FEB 4 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.37W
02/04/2013 M62 MPH CARBON WY MESONET
REPORTED AT WYDOT STATION WY20
&&
IRIS SYSTEMLocal storm report, Feb 4, 2:26 PM MST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
02/04/2013 M61 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON EAST WYDOT SITE. SUSTAINED AT 43 MPH.
&&
HAMMERLocal storm report, Feb 4, 2:48 PM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
02/04/2013 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
COUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 43 MPH.
0206 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2013 M68.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED AT 55 MPH.
&&
HAMMERNearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.